Authors: Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted composition operators from Bergman-Privalov-type spaces to weighted-type spaces on the unit ball
Journal: Applied Mathematics and Computation
Volume: 217
Issue: 5
First page: 1939
Last page: 1943
Issue Date: 1-Nov-2010
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2010.06.049
Abstract: 
Motivated by recent paper [X. Zhu, Appl. Math. Comput. 215 (12) (2010) 4340-4346], we characterize the boundedness and compactness of weighted composition operators from the Bergman-Privalov-type space to weighted-type and the little weighted-type space on the unit ball in Cn.
Keywords: Bergman-Privalov- type space | Boundedness | Compactness | Unit ball | Weighted composition operators | Weighted-type spaces
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

25
checked on Oct 6, 2022

Page view(s)

10
checked on Sep 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.